Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102774
Title: The permutation problem using a unit-capacity robot
Authors: Gorbenko, A.
Popov, V.
Issue Date: 2015
Publisher: Hikari Ltd.
Citation: Gorbenko A. The permutation problem using a unit-capacity robot / A. Gorbenko, V. Popov. — DOI 10.12988/ces.2015.55159 // Contemporary Engineering Sciences. — 2015. — Vol. 8. — Iss. 17-20. — P. 853-857.
Abstract: In this paper, we consider the permutation problem using a unit- capacity robot. In particular, we consider an approach to solve the problem. This approach is based on an explicit reduction from the problem to the satisfiability problem. © 2015 Anna Gorbenko and Vladimir Popov.
Keywords: EXPLICIT REDUCTION
GENETIC ALGORITHMS
SATISFIABILITY PROBLEM
UNIT-CAPACITY ROBOT
URI: http://hdl.handle.net/10995/102774
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84944525333
PURE ID: 544241
b0d664f8-3c67-4ecd-8ff1-abc262ea38da
ISSN: 13136569
DOI: 10.12988/ces.2015.55159
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84944525333.pdf165,23 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.